MathSciNet Relay Station
MathSciNet bibliographic data
MR1297387 (96e:05006) 05A05
Stankova, Zvezdelina E. Forbidden subsequences. Discrete Math. 132 (1994), no. 1-3, 291–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement